MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Skin Irritation (2076)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: juvéderm voluma® xc, juvéderm vollure¿ xc.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of swelling in the injection sites and bumps over the entire face are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient in the upper third of the face (fhl and cfl) 65 units of botox®.Two days later, the patient was concomitantly injected in the cheeks with 3cc of juvéderm voluma® xc, in the nasolabial folds and around the mouth with 2cc of juvéderm vollure¿ xc, and in the lips and ¿gls¿ with an unspecified amount of juvéderm volbella® xc.Two and a half months later, the patient returned for 4cc of juvéderm voluma® xc and 1cc of juvéderm vollure¿ xc in unspecified sites.Two and a half months later, the patient received ipl treatment.Two weeks later, the patient developed swelling in the injection sites and bumps over the entire face.The patient reported flu-like symptoms ¿several days¿ before the events.The patient has raynaud¿s disease and ¿the cold may have triggered the events.¿ a week later, the patient was put on a medrol dosepak.Within 3-4 days, the symptoms resolved.Two days after the medrol dosepak was complete, the symptoms returned.The patient concomitantly takes abilify 5 mg daily, plavix 75 mg daily, coq10 30 mg cap daily, dhea 10 mg daily, lamictal 100 mg daily, and lisinopril 5 mg daily.This is the same event and the same patient reported under mdr id # 3005113652-2018-01877 (allergan complaint # (b)(4)), mdr id # 3005113652-2018-01878 (allergan complaint # (b)(4)), mdr id # 3005113652-2018-01880 (allergan complaint # (b)(4)), and mdr id # 3005113652-2018-01881 (allergan complaint # (b)(4)).This mdr is being submitted for the third suspect product, juvéderm volbella® xc.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: date of event.
 
Event or Problem Description
Additionally, healthcare professional reported that the symptoms resolved about two months after the date of onset.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8258767
Report Number3005113652-2018-01879
Device Sequence Number1833704
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number95834
Device Lot NumberV15LA70730
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY, PLAVIX, COQ10, DHEA, LAMICTAL, LISINOPRI
Outcome Attributed to Adverse Event Required Intervention;